Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Stargazer


stargazer

Recommended Posts

Hi. I'm a 45 year old father of two young boys. In a marriage devoid of any sexual intimacy. I suspect antidepressants has a role to play. I have been on anti ds for about 15 years ( as has my wife - she is an MD).

I have been on Amitryptilene, Zoloft and now on Effexor for last 4 years.

I am on 150mg. Currently 50mg trazadone at night for sleep. It has made me impotent and I am sure turned my hair very prematurely grey and accelertsted male hair loss. I want to try coming off. My wife is dead against it and so can't tell her.

Link to comment
  • Administrator

Welcome, Stargazer. Thanks for joining our community.

 

Why did you initially take an antidepressant?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Stargazer-

 

Any ideas as to why your wife is uncomfortable?

Years:150mg Wellbutrin (to concentrate) 20-30 mg Celexa (rumination).

CT 8/2011 during a pregnancy attempt under MD orders. (Idiot!!!) Pregnancy hormones allowed it.

Felt great with 6 mg of melatonin per night to sleep plus preggo hormones-didn't last:(

Best time of my life. Botched IVF in Dec 2011.Stress.

Bone chilling exhaustion and told to go back on celexa and wellbutrin.

4/9/2012 Back on celexa wb for some relief, wb gave me heart palps so dropped and only need 6.6 mg celexa and 1/4 melatonin pill...IMPROVEMENT because my doses are much lower!

REMEMBER to get your thyroid and hormones checked/out of whack ones can appear LIKE MOOD DISORDERS!!

Link to comment

Stargazer -

My husband is an MD also on psychotropics - it's very difficult and took him quite awhile to acknowledge a problem with the scientific data from a physician/patient point of view -

It may help you to read through 'drb' Introduction for a physician perspective - it's a HUGE blow to their entire belief system and life work/identity when the light starts to come on -

I think we all have expressed feeling duped/deceived - when 'the specialists/MDs/ones who should know' realize the fraud it hits their entire being -

I'm sorry you don't have her support yet - this group has been my lifeline and feels like family because my friends and family automatically look to the MD for 'THE REAL INFO' - infuriating :(

I understand your need to keep it to yourself at least for now - physicians are generally not fond of patient/peer support sites because 'it's the people who are having trouble so a skewed sample ' but this is THE BEST INFO ANYWHERE until the medical establishment steps up and acknowledges the magnitude of the problem and how to safely taper -

I know firsthand how these drugs destroy a relationship - Peter Breggin's Medication Madness and Your Drug May Be Your Problem described it best for me -

 

Barb

Pristiq tapered over 8 months ending Spring 2011 after 18 years of polydrugging that began w/Zoloft for fatigue/general malaise (not mood). CURRENT: 1mg Klonopin qhs (SSRI bruxism), 75mg trazodone qhs, various hormonesLitigation for 11 years for Work-related injury, settled 2004. Involuntary medical retirement in 2001 (age 39). 2012 - brain MRI showing diffuse, chronic cerebrovascular damage/demyelination possibly vasculitis/cerebritis. Dx w/autoimmune polyendocrine failure.<p>2013 - Dx w/CNS Sjogren's Lupus (FANA antibodies first appeared in 1997 but missed by doc).

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy